# SDR YENA20110418236

- Difficulty date: April 18, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 13,883 hours, 8,409 cycles
- Engine: Ge CF3410E6
- Engine time: 11,101 hours, 6,423 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 1107 JFK-RDU DIVERTED TO IAD AT FLT 360 NOTICED CONTINUOUS RUMBLE FOLLOWED BY NR 1 VIBS AT 4.5, PERFORMED ENGINE ABNORMAL QRH.  NR 1 ENGINE THRUST LEVER WAS AT 1/2 POWER LEVEL WITH VIBS GREEN.  VIB'S CONTINUED TO INCREASE INTO AMBER RANGE UNTIL THRUST LEVER AT OR NEAR IDLE.  VIB'S WERE IN GREEN RANGE FOR APPROACH AND LANDING.  ALL OTHER INDICATIONS ON NR 1 ENGINE NORMAL.  FOUND NR 1 ENGINE 4TH STAGE BLADES MISSING (4) AND DAMAGED.  PERFORMED THE FOLLOWING EXTERNAL VISUAL INSPECTIONS WITH NO FINDINGS.  GVI WING TO FUSELAGE FAIRING IAW AMM 05-21-00-212-802-A.  CENTER FUSELAGE III BOTTOM EXTERNAL GVI 0521-00-212-803-A. REAR FUSELAGE GVI EXTERNAL 05-21-00-212-806-A.  LT WING LOWER SURFACE GVI EXTERNAL 05-24-00-212-806-B.  LT MLG 05-24-00-212-B.  FLAP LT LOWER SURFACE GVI 05-24-00-212-804-B.  REMOVED AND REPLACED NR 1 ENGINE IAW AMM 71-00-01-401.  OPS CHECK/LEAK CHECK OK.
